Algebraic geometry
Connections and restrictions to curves
Comptes Rendus. Mathématique, Volume 356 (2018) no. 6, pp. 674-678.

We construct a vector bundle E on a smooth complex projective surface X with the property that the restriction of E to any smooth closed curve in X admits an algebraic connection while E does not admit any algebraic connection.

Nous construisons un fibré vectoriel E sur une surface complexe lisse X tel que la restriction de E à toute courbe lisse fermée contenue dans X admet une connexion algébrique, sans que E lui-même admette une telle connexion algébrique.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.05.004
Biswas, Indranil 1, 2; Gurjar, Sudarshan 3

1 School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai 400005, India
2 Mathematics Department, EISTI–University Paris-Seine, Avenue du parc, 95000, Cergy-Pontoise, France
3 Department of Mathematics, Indian Institute of Technology, Mumbai 400076, India
@article{CRMATH_2018__356_6_674_0,
     author = {Biswas, Indranil and Gurjar, Sudarshan},
     title = {Connections and restrictions to curves},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {674--678},
     publisher = {Elsevier},
     volume = {356},
     number = {6},
     year = {2018},
     doi = {10.1016/j.crma.2018.05.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.05.004/}
}
TY  - JOUR
AU  - Biswas, Indranil
AU  - Gurjar, Sudarshan
TI  - Connections and restrictions to curves
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 674
EP  - 678
VL  - 356
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.05.004/
DO  - 10.1016/j.crma.2018.05.004
LA  - en
ID  - CRMATH_2018__356_6_674_0
ER  - 
%0 Journal Article
%A Biswas, Indranil
%A Gurjar, Sudarshan
%T Connections and restrictions to curves
%J Comptes Rendus. Mathématique
%D 2018
%P 674-678
%V 356
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.05.004/
%R 10.1016/j.crma.2018.05.004
%G en
%F CRMATH_2018__356_6_674_0
Biswas, Indranil; Gurjar, Sudarshan. Connections and restrictions to curves. Comptes Rendus. Mathématique, Volume 356 (2018) no. 6, pp. 674-678. doi : 10.1016/j.crma.2018.05.004. http://www.numdam.org/articles/10.1016/j.crma.2018.05.004/

[1] Atiyah, M.F. Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc., Volume 85 (1957), pp. 181-207

[2] Azad, H.; Biswas, I. On holomorphic principal bundles over a compact Riemann surface admitting a flat connection, Math. Ann., Volume 322 (2002), pp. 333-346

[3] Biswas, I.; Bruzzo, U. On semistable principal bundles over a complex projective manifold, Int. Math. Res. Not. (2008)

[4] Biswas, I.; dos Santos, J.P.P. On the vector bundles over rationally connected varieties, C. R. Acad. Sci. Paris, Ser. I, Volume 347 (2009), pp. 1173-1176

[5] Flenner, H. Restrictions of semistable bundles on projective varieties, Comment. Math. Helv., Volume 59 (1984), pp. 635-650

[6] Grothendieck, A. Sur le mémoire de Weil. Généralisation des fonctions abéliennes, Séminaire Bourbaki, vol. 4, 1956, pp. 57-71 (talk No. 141)

[7] Grothendieck, A.; Raynaud, M. Cohomologie locale des faisceaux cohrénts et théorèmes de Lefschetz locaux et globaux, (SGA 2), Documents mathématiques (Paris), vol. 4, Société mathématique de France, Paris, 1968 | arXiv

[8] Hartshorne, R. Ample Subvarieties of Algebraic Varieties, Lecture Notes in Mathematics, vol. 156, Springer-Verlag, Berlin, 1970

[9] Joshi, K. A Noether–Lefschetz theorem and applications, J. Algebraic Geom., Volume 4 (1995), pp. 105-135

[10] Kodaira, K. On a differential-geometric method in the theory of analytic stacks, Proc. Natl. Acad. Sci. USA, Volume 39 (1953), pp. 1268-1273

[11] Mehta, V.B.; Ramanathan, A. Semistable sheaves on projective varieties and their restriction to curves, Math. Ann., Volume 258 (1982), pp. 213-224

[12] Simpson, C. Higgs bundles and local systems, Publ. Math. Inst. Hautes Études Sci., Volume 75 (1992), pp. 5-95

[13] Weil, A. Généralisation des fonctions abéliennes, J. Math. Pures Appl., Volume 17 (1938), pp. 47-87

Cited by Sources: